RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1901, Volume 22, Number 2, Pages 239–242 (Mi msb7961)  

Sur un théorème de géométrie projective

D. A. Grave


Full text: PDF file (266 kB)

Bibliographic databases:

Citation: D. A. Grave, “Sur un théorème de géométrie projective”, Mat. Sb., 22:2 (1901), 239–242

Citation in format AMSBIB
\Bibitem{Gra01}
\by D.~A.~Grave
\paper Sur un th\'eor\`eme de g\'eom\'etrie projective
\jour Mat. Sb.
\yr 1901
\vol 22
\issue 2
\pages 239--242
\mathnet{http://mi.mathnet.ru/msb7961}
\zmath{https://zbmath.org/?q=an:32.0632.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb7961
  • http://mi.mathnet.ru/eng/msb/v22/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:89
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020